... health problem now, most likely its due to the abilify. Also, I did not know about discontinuing it slowly, I just discontinued it directly, and that probably made the problem far worse
Your pharmacist should have advised you of the discontinuation of the drug when you got the prescription. What is happening, because for the most part side effects stop when the drug is out of your system? The info on the drug says don't stop taking it unless you talk to your doc, but it does not warn of withdrawal. It should have.
Hi John, can you start the Abilify again, and this time slowly taper? I'm not sure how long you have been off of it, but if it hasn't been too long, I would try to start again, possibly at a lesser dose, depending on your symptoms. Sometimes doctors try and taper too fast. I always insist that they triple the amount of tapering time with me, and for me that works.
Best wishes to you!
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 13 Nov 2010 • 1 answer
Posted 26 Apr 2013 • 2 answers
I am taking abilify 5mg and planning my pregnancy. Can anyone share experience on pregnancy&abilify?
Posted 15 Jun 2013 • 1 answer
Posted 25 Feb 2015 • 2 answers